# SDR ASAA2014061308172

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,194 hours, 8,295 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SPEED TRIM FAILED AND MACH TRIM LIGHT ILLUMINATED AFTER PUSHBACK DURING RECALL.  ACFT GROUNDED.  AFTER POWER DROP OFF AT GATE FAULTS SHOWED ON RECALL, SPEED TRIM, MACH TRIM FAIL.  PERFORMED DFCS BITE SHOWED FAULTS 11101, 11102, 11302, 11321.  POWERED DOWN ACFT, SWAPPED FCCS THEN SWAPPED FCC'S BACK IAW AMM 22-11-33-000-801 & 22-11-33-400-801. WAITED FIVE MINUTES FOR POWER UP.  PERFORMED DFCS BITE TEST AGAIN IAW FIM 22-11 TASK 801. TEST PASSED.  ACFT OK FOR SERVICE.
